‘CPR’ K. P. McDonald EMS

K. Patrick McDonald 30 years as EMS author ‘Paramedic Heretic’ and ‘America’s Dumbest Doctors’  Scroll to page 182-5 shocking case report uxoricide (drug OD) by a Doctor and treatment for overdose any breathing emergency.

The following is costing the taxpayer a fortune many left with permanent brain damage, multiple organ dysfunction syndrome etc. that never used a drug in their lives.  Causing needless stress and creates a dysfunctional society.

Jan 23, 2017 my two moderated comments Patrick McDonald’s Blog. Patrick’s edit (Healthcare protocols need to) Plus he added a link Agnotology [deliberate fomenting of ignorance or doubt in society]        https://medicalmiscreants.com/2017/01/23/two-more-doctor-drug-pushers-locked-up-some-things-just-never-change/comment-page-1/#comment-55315

Jan 9, 2017 Press conference  Toronto’s Mayor John Tory and acting Medical Officer of Health Dr. Barbara Yaffe quote “Ventilations (rescue breaths) most important” for any of the hundreds of causes breathing emergency ASAP your life depends on breaths https://youtu.be/CycS5GeylbM

Finally after five years of teaching ten’s of thousands chest compressions only, still being taught!!  Mayor John Tory’s Facebook the overdose issue hyperlink
https://jgarythompson.wordpress.com/2017/01/16/torontos-mayor-tory-fentanyl-o-d/

letstalk3

Photo 2017 Launch ‘First Aid for Mental Health’

pm1

pm2

pm3

pm4

pm5

pm6

pm7

Signs Public Health Ontario has taught ten’s of thousands of layperson’s prove the heart is beating and could be any of the hundreds of causes breathing emergency.  Give rescue breaths ASAP their life depends on this.

•Can’t wake the person up
•Breathing is very slow, erratic or has stopped
•Deep snoring or gurgling sounds
•Fingernails or lips are blue or purple
•Body is very limp
•Pupils are very small

Don’t do the worst possible thing Public Health teaches

1) Shake at shoulders, Shout their name
2) Call 911 if unresponsive
3) Naloxone Inject 1 ampule (1cc. 0.4mg) of Naloxone into arm or leg muscle
4) Chest Compressions Push hard and fast on the centre of the chest
5) Is it working? If no improvement after 3-5 minutes, inject a 2nd ampule (1cc. 0.4mg) of Naloxone and continue with chest compressions until EMS arrives.

My letter Emergency Medicine News 2015; 37(12):31 ‘Flaws in Toronto’s Opioid Overdose Prevention Program’ Hyperlinks to Public Health Ontario’s training literature
http://journals.lww.com/em-news/Fulltext/2015/12000/Letter__Flaws_in_Toronto_s_Opioid_Overdose.14.aspx

James Roberts MD Cardiac arrest from respiratory emergencies a totally different animal than cardiac arrest from heart disease, patient is “F**Ked”
http://journals.lww.com/em-news/Fulltext/2011/10000/InFocus__Dissecting_the_ACLS_Guidelines_on_Cardiac.7.aspx

Dr. Ewy (The world expert chest compression’s only) phoned me “Gary don’t stop what you are doing”
Quote “Some doctors worry that bystanders can get confused and do only chest compressions in drug-overdose and drowning cases [any asphixia or poisoning etc] NOT TO BE GIVEN TO CHILDREN.”
http://www.azcentral.com/news/articles/2010/01/19/20100119cardiacdoc0119.html Email from Dr. Ewy https://aliascpr.wordpress.com/2016/06/25/email-dr-gordon-awy/

pm8

pm9

pm10

pm11

pm12

Pages 182-5

pm182

pm183

pm184a

pm185

sally-ann-sign-front-window

Sign Toronto Public Health head office Feb 5, 2017  Chest compressions only

news2

Read the monographs that come with Naloxone Don’t do as Ontario, Canada teaches chest compressions that’s assault and murder.
https://jgarythompson.wordpress.com/2016/06/29/monographs-naloxone-opioid-od/

‘Medscape’ Physicians most trusted site, my moderated comment https://jgarythompson.wordpress.com/2016/11/02/medscape-naloxone/

Langes ‘Poisoning and drug OD’ see page 1 ad fin item https://murdercube.com/files/Chemistry/Poisoning%20and%20Drug%20Overdose%20(4th%20Edition).pdf
Current edition http://accessmedicine.mhmedical.com/content.aspx?bookid=391&sectionid=42069814

Heart & Stroke Foundation Official site read the only moderated comment https://youtu.be/Wy3eEES511E
Letter from H & S Foundation http://www.slideshare.net/GaryThompson11/heart-and-stroke-foundation-letter

canadian-pa

Feb 27, 2017 I took this training Toronto Public Health nurse just about had a coronary when I told her my name as she filled out the Naloxone prescription.

tph-bar-staff

Advertisements

Published by

@GaryCPR

EMN 2015; 37(12):31 http://journals.lww.com/em-news/Fulltext/2015/12000/Letter__Flaws_in_Toronto_s_Opioid_Overdose.14.aspx Article in the 2015 AHA & ILCOR guidelines 'Opioid OD' https://youtu.be/PX0HQuaNS_I

One thought on “‘CPR’ K. P. McDonald EMS”

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s